| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported that wire sheared before placing in patient.Additional information received: the event was discovered by the person performing the procedures witnessing them in real time.No reported negative outcomes, just had to get new kits and start again.There was not a serious delay in treatment as they were not emergent line placements.The one was for de-escalating piccs per our protocol so the patient had an alternate line.I cannot recall the other patient but the only delay was going to get new kits.This file addresses the delay in procedure for midline placement.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported that wire sheared before placing in patient.Additional information received the event was discovered by the person performing the procedures witnessing them in real time.No reported negative outcomes, just had to get new kits and start again.There was not a serious delay in treatment as they were not emergent line placements.The one was for de-escalating piccs per our protocol so the patient had an alternate line.I cannot recall the other patient but the only delay was going to get new kits.This file addresses the delay in procedure for midline placement.